MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SETS SINGLE LINE; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SETS SINGLE LINE; STOPCOCK, I.V. SET
Model Number MX252L
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the connection was found loose between the stopcock and intravenous (iv).The iv was removed and secondary iv started in other extremity using the same equipment.Magnetic resonance imaging (mri) staff reported that a similar event occurred from the first scan.The connection came loose, causing loss of medication and loss of iv access.No patient injury was reported.
 
Additional Manufacturer Narrative
Other text: this mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
MEDEX EXTENSION SETS SINGLE LINE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16787487
Report Number3012307300-2023-04369
Device Sequence Number5522477
Product Code FMG
UDI-Device Identifier10351688508232
UDI-Public10351688508232
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K782168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2024
Device Model NumberMX252L
Device Catalogue NumberMX252L
Device Lot Number4161930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale